Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 741278, 12 pages
Research Article

Fast Spectral Collocation Method for Solving Nonlinear Time-Delayed Burgers-Type Equations with Positive Power Terms

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Beni-Suef University, Beni Suef 62511, Egypt
3Department of Mathematics, Faculty of Science, Um-Al-Qurah University, Makkah 21955, Saudi Arabia

Received 20 January 2013; Revised 6 June 2013; Accepted 6 June 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 A. H. Bhrawy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • A. H. Bhrawy, and M. A. Alghamdi, “Approximate Solutions of Fisher's Type Equations with Variable Coefficients,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Ali H. Bhrawy, Mohamed A. Abdelkawy, and Fouad Mallawi, “An accurate Chebyshev pseudospectral scheme for multi-dimensional parabolic problems with time delays,” Boundary Value Problems, 2015. View at Publisher · View at Google Scholar